# SDR CALA2018022000701

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 66,507 hours, 16,183 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416100129
- Part serial: 1874
- Condition: Shorted
- Location: Galley
- Part time: 75,597 hours, 21,225 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COFFEE MAKER HAD ELEC POP/SPARK WITH A LITTLE SMOKE.  PULLED CB NO FURTHER ISSUES. T/S FOUND C/M HEATER ELEMENT WIRE BROKEN AND SHORTING. REPLACED COFFEE MAKER OPS AND LEAK CKS GOOD.
